# SDR R61A201311201273

- Difficulty date: November 20, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 5,722 hours, 5,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713034001
- Condition: Corroded
- Location: Zone 600
- Part time: 5,722 hours, 5,529 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND FUEL ACCESS PANEL 621BT CORRODED ON COUNTERSINKS AND MATING SURFACE. R & R ACCESS PANEL IAW AMM 57-11-06-400-802.
